MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II TKA FEM TRIAL RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II TKA FEM TRIAL RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74031215
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the instrument broke and the ps ream thru guide will not slide through properly.A backup device was available to complete the procedure with no delay.No injury or patient impact has been confirmed yet.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that device did not break while being used and no pieces fell into the patient, also there was no confirmation that the device break above the incision, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
JRNY II TKA FEM TRIAL RT SZ 5
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8668704
Report Number1020279-2019-02180
Device Sequence Number19397554
Product Code JWH
UDI-Device Identifier03596010672094
UDI-Public03596010672094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74031215
Device Lot Number13HBG0122
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1